数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: The nonexistence of global solutions for a time fractional nonlinear Schrödinger equation without gauge invariance
作者: Zhang, Quanguo; Sun, Hong-Rui; Li, Yaning
收录类别: EI
出版日期: 2017-02-01
刊名: Applied Mathematics Letters
卷号: 64, 页码:119-124
英文摘要: In this paper, we study the following time fractional Schrödinger equation iα0CDtαu+u=λ|u|p,x∈RN,t∈[0,T)where 0αdenotes the principal value of iα, T>0, λ∈C{0}, p>1, u(t,x) is a complex-valued function, and0CDtαu denotes Caputo fractional derivative of order α. We prove that the problem admits no global weak solution with suitable initial data when 11. © 2016 Elsevier Ltd
关键词: Nonlinear equations ; Differentiation (calculus) ; Gages ; Caputo fractional derivatives ; Complex valued functions ; Dinger equation ; Gauge invariance ; Global solutions ; Global weak solution ; Nonexistence ; Test functions
作者部门: (1) Department of Mathematics, Luoyang Normal University, Luoyang, Henan ; 471022, China ; (2) School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu ; 730000, China ; (3) College of Mathematics & Statistics, Nanjing University of Information Science & Technology, Nanjing, Jiangsu ; 210044, China
通讯作者: Zhang, Quanguo (zhangqg07@163.com)
学科分类: Special Purpose Instruments
文章类型: Journal article (JA)
语种: 英语
DOI: 10.1016/j.aml.2016.08.017
ISSN号: 08939659
EI记录号: 20163902847249
IR记录号: 20163902847249
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/180894
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Zhang, Quanguo,Sun, Hong-Rui,Li, Yaning. The nonexistence of global solutions for a time fractional nonlinear Schrödinger equation without gauge invariance[J]. Applied Mathematics Letters,2017,64:119-124.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Zhang, Quanguo]'s Articles
[Sun, Hong-Rui]'s Articles
[Li, Yaning]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhang, Quanguo]‘s Articles
[Sun, Hong-Rui]‘s Articles
[Li, Yaning]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace